Homogeneous Jacobi-Davidson

Research output: Contribution to journalArticleAcademicpeer-review

3 Citations (Scopus)
44 Downloads (Pure)


We study a homogeneous variant of the Jacobi-Davidson method for the generalized and polynomial eigenvalue problem. While a homogeneous form of these problems was previously considered for the subspace extraction phase, in this paper this form is also exploited for the subspace expansion phase and the projection present in the correction equation. The resulting method can deal with both finite and infinite eigenvalues in a natural and unified way. We show relations with the multihomogeneous Newton method, Rayleigh quotient iteration, and (standard) Jacobi.Davidson for polynomial eigenproblems.
Original languageEnglish
Pages (from-to)19-30
JournalElectronic Transactions on Numerical Analysis
Publication statusPublished - 2007


Dive into the research topics of 'Homogeneous Jacobi-Davidson'. Together they form a unique fingerprint.

Cite this